# SDR SWIA201437749

- Difficulty date: March 18, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 27,163 hours, 22,625 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON UPPER L/E CHAFED IN NUMEROUS AREAS APPROXIMATELY .020" DEEP.  C-CHECK. R & R UPPER LEADING EDGE SKIN4 IAW SRM.
